Alert archive / New Jersey / Areal Flood Advisories in 2018

Areal Flood Advisory 9, NWS Philadelphia/Mount Holly

February 10, 2018Kent County, New Castle County, Delaware; 5 counties in New Jersey; 5 counties in Maryland

NWS Philadelphia/Mount Holly issued this areal flood advisory at Feb 10, 2018, 10:58 PM EST for Kent County, New Castle County, Delaware; 5 counties in New Jersey; 5 counties in Maryland. It was in force for 4 hr.

The area

The outline as issued.

The facts

Issued
Feb 10, 2018, 10:58 PM EST (03:58 UTC)
Expired
Feb 11, 2018, 3:00 AM EST
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Kent County, DE, New Castle County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Camden County, NJ, Cumberland County, NJ, Gloucester County, NJ, Salem County, NJ

The radar

The Dover AFB radar (KDOX), 51 km from the middle of the area, began a volume at 04:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 4.0 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2018-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2018-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
568 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

415 
WGUS81 KPHI 110358
FLSPHI

Flood Advisory
National Weather Service Mount Holly NJ
1058 PM EST SAT FEB 10 2018

DEC001-003-MDC011-015-029-035-041-NJC001-007-011-015-033-110800-
/O.NEW.KPHI.FA.Y.0009.180211T0358Z-180211T0800Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle DE-Kent DE-Talbot MD-Queen Anne's MD-Caroline MD-Kent MD-
Cecil MD-Atlantic NJ-Cumberland NJ-Salem NJ-Camden NJ-Gloucester NJ-
1058 PM EST SAT FEB 10 2018

The National Weather Service in Mount Holly NJ has issued a

* Flood Advisory for...
  New Castle County in northern Delaware...
  Kent County in central Delaware...
  Talbot County in eastern Maryland...
  Queen Anne's County in northeastern Maryland...
  Caroline County in eastern Maryland...
  Kent County in northeastern Maryland...
  Southeastern Cecil County in northeastern Maryland...
  Western Atlantic County in southern New Jersey...
  Cumberland County in southern New Jersey...
  Salem County in southern New Jersey...
  Southern Camden County in southern New Jersey...
  Gloucester County in southern New Jersey...

* Until 300 AM EST

* At 1054 PM EST...Doppler radar indicated an area of moderate to 
  heavy rain will move across the area over the next few hours. An 
  inch of rain occurred across these areas earlier this evening, so 
  the additional rain will lead to some minor flooding in the 
  advisory area. 

* Some locations that could experience flooding include...
  Wilmington, Vineland, Dover, Newark, Millville, Bridgeton,
  Middletown, Easton, Elkton, Centerville, Cumberland, Glassboro,
  Lindenwold, Hammonton, Pennsville, Smyrna, Pitman, Carneys Point,
  Berlin and New Castle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or ponding
of water in urban or other areas is occurring or is imminent.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3929 7617 3934 7605 3965 7577 3984 7495
      3947 7457 3920 7521 3939 7549 3925 7537
      3913 7537 3880 7575 3868 7620 3883 7619
      3893 7622 3897 7616 3898 7619 3901 7617
      3902 7624 3909 7623 3915 7626

$$

PO
2 follow-up statements
338 
WGUS81 KPHI 110728
FLSPHI

Flood Advisory
National Weather Service Mount Holly NJ
228 AM EST SUN FEB 11 2018

DEC001-003-MDC011-015-029-035-041-NJC001-007-011-015-033-110800-
/O.CON.KPHI.FA.Y.0009.000000T0000Z-180211T0800Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle DE-Kent DE-Talbot MD-Queen Anne's MD-Caroline MD-Kent MD-
Cecil MD-Atlantic NJ-Cumberland NJ-Salem NJ-Camden NJ-Gloucester NJ-
228 AM EST SUN FEB 11 2018

...THE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 300 AM EST FOR NEW
CASTLE...KENT...TALBOT...QUEEN ANNE'S...CAROLINE...KENT...
SOUTHEASTERN CECIL...WESTERN ATLANTIC...CUMBERLAND...SALEM...SOUTHERN
CAMDEN AND GLOUCESTER COUNTIES...

At 227 AM EST, Doppler radar indicated heavy rain that will cause 
minor flooding in the advisory area. Between 1 and 2 inches of rain 
have fallen.

Some locations that could experience flooding include...
Wilmington, Vineland, Dover, Newark, Millville, Bridgeton,
Middletown, Easton, Elkton, Centerville, Cumberland, Glassboro,
Lindenwold, Hammonton, Pennsville, Smyrna, Pitman, Carneys Point,
Berlin and New Castle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Please report flooding to your local law enforcement agency when you
can do so safely.

A Flood Advisory means river or stream flows are elevated, or ponding
of water in urban or other areas is occurring or is imminent.

&&

LAT...LON 3929 7617 3934 7605 3965 7577 3984 7495
      3947 7457 3920 7521 3939 7549 3925 7537
      3913 7537 3880 7575 3868 7620 3883 7619
      3893 7622 3897 7616 3898 7619 3901 7617
      3902 7624 3909 7623 3915 7626

$$

MPS
499 
WGUS81 KPHI 110756
FLSPHI

Flood Advisory
National Weather Service Mount Holly NJ
256 AM EST SUN FEB 11 2018

DEC001-003-MDC011-015-029-035-041-NJC001-007-011-015-033-110805-
/O.EXP.KPHI.FA.Y.0009.000000T0000Z-180211T0800Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle DE-Kent DE-Talbot MD-Queen Anne's MD-Caroline MD-Kent MD-
Cecil MD-Atlantic NJ-Cumberland NJ-Salem NJ-Camden NJ-Gloucester NJ-
256 AM EST SUN FEB 11 2018

...THE FLOOD ADVISORY WILL EXPIRE AT 300 AM EST FOR NEW CASTLE...
KENT...TALBOT...QUEEN ANNE'S...CAROLINE...KENT...SOUTHEASTERN
CECIL...WESTERN ATLANTIC...CUMBERLAND...SALEM...SOUTHERN CAMDEN AND
GLOUCESTER COUNTIES...

The heavy rain has ended, and flooding is no longer expected to pose
a threat.

LAT...LON 3929 7617 3934 7605 3965 7577 3984 7495
      3947 7457 3920 7521 3939 7549 3925 7537
      3913 7537 3880 7575 3868 7620 3883 7619
      3893 7622 3897 7616 3898 7619 3901 7617
      3902 7624 3909 7623 3915 7626

$$

MPS

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Feb 10, 9:54 PM EST, 1 hour 4 minutes earlier.

Area forecast discussion, Feb 10, 9:54 PM EST, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
954 PM EST Sat Feb 10 2018

.SYNOPSIS...
Low pressure organizing over the Lower Mississippi Valley will lift
to the north starting tonight, and then propagate through the region
tomorrow. A cold front slides through the region Monday, and then
high pressure passes north of the region Tuesday. A warm front moves
into the region Wednesday before stalling. Another cold front is
expected late in the week.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...

Several waves of rain will continue to track northeast into the
region along a stalled frontal boundary. Through the overnight,
the new 00z NAM and the HRRR are concentrating the heaviest rain
across southern New Jersey south into Delmarva. Another inch or
so of rain could fall which could create some local high water
issues, see hydro section.

Another concern overnight is fog. It has become widespread and
locally dense in spots. A look at the NARRE indicates the fog
will reach peak intensity and coverage during the early morning
hours. However, I suspect the fog may remain widespread through
most of the overnight given light winds and a high amount of
moisture around. Locally heavier downpours could mix/lift the
fog as well in a few spots.

Temperatures should be steady throughout most of the overnight
or even slowly rise with most locations in the 40's and 50's,
some upper 30's for the southern Poconos and northwest New
Jersey.

Given this is my last scheduled forecast shift (departing for
WFO BGM next weekend) I want to say thank you to everyone for
giving me the opportunity to serve and provide updated weather
information to you. It has been a great honor.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...

The axis of a positively tilted trough will approach the central
Great Lakes and Ohio Valley by late Sunday. A southwest flow aloft
will continue downstream with continued low-level warm air
advection. The thermal advection is the most pronounced along and
east of the I-95 corridor. A more pronounced short wave within the
southwest flow aloft looks to move across our area through about
midday. It is this feature in combination with upper-level jet
forcing along with frontogenetic and frontal forcing when a band or
bands of heavy rain occur. In addition, a more pronounced wave of
low pressure will track along an incoming front through early
afternoon. The more widespread heavier rain looks to occur through
early afternoon.

An initial warm front or coastal front looks to be lifting northward
across Delmarva into southeastern New Jersey in the morning, however
this feature may dissipate as the aformentioned main surface low
arrives. However, the placement of boundaries will be key as bands
of enhanced rainfall is quite possible in the vicinity of them. Some
of the guidance continues to show some weak instability working
northward, however this may end up not being enough to produce
lightning. Despite this, the presence of a low-level jet and
stronger theta-e advection may allow for some rumbles of thunder
especially in Delmarva to southern New Jersey. Any convective
elements will enhance the local rainfall. Given the meager look to
the instability and after collaborating with WFO's Sterling and
Wakefield, we did not add thunder. For the flooding potential, see
the hydrology section below and also the flood watch product.

High temperatures were mostly a blend of several pieces of guidance
and continuity. There may very well be a decent temperature gradient
somewhere in the I-95 corridor based on the thermal fields and the
placement of low-level jets.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Thanks to a progressive mostly split flow pattern, much of the long
term period, especially with respect to timing of fronts and
precipitation, is uncertain.

Sunday night into Monday...Cold front is expected to sweep through
late Sunday night. There is considerable cold air advection behind
the front, with temperatures on Monday 10 to 15 degrees lower than
Sunday (this is still at or slightly above normal). An even more
impressive part of this front is the dry air advection behind the
front. Dewpoint temperatures could be 30 degrees lower behind the
front than what we saw on Sunday. Consequently, we should see the
rain come to a quick end with the front. Expect a non-diurnal
temperature trend through this period with the highs likely being
reached early in the day.

Monday night and Tuesday...A high builds closer, though the center
of the high will actually pass to the north of our region. Still
close enough to give us mostly dry conditions through this period.
Temperatures should be near or slightly below normal.

Wednesday...A warm front is expected to move into the region, but
may stall over or just north of our area. As mentioned previously, a
split flow pattern is expected through this period and the latest
model runs show our area in between the northern and southern
streams. If this trend continues, there may be little if any
synoptic scale lift. Though there may be enough weak low level lift
along the front for light precipitation.

Thursday...One surface low may pass east through Ontario and Quebec
early in the day, bringing the first chance for precipitation.
However, the main focus, for now is on the second low, moving from
the Ohio Valley into New England, which could not only bring another
chance for precipitation late in the day, but also a strong cold
front Thursday night.

Friday through Saturday...Precipitation should move out of the area,
at least temporarily behind the cold front. However, some long range
models depict the front stalling to our south. If it stalls close
enough to our area, and if we are in a favored area for lift
underneath the upper level jet, we could have another period of
precipitation to start the weekend. For now, there remains poor
model agreement so have stayed close to the previous forecast.

&&

.AVIATION /03Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Tonight...IFR and LIFR as moderate to heavy rain occurs
especially overnight along with some fog. Light and variable
surface winds to generally light southerly. Southwest winds near
2,000 feet increase gradually overnight to between 30 and 45
knots from about the I-95 corridor terminals on eastward,
therefore low- level wind shear is maintained in the 00z TAFS.
Moderate confidence.

Sunday...Generally IFR or LIFR conditions with periods of rain
some of which will be heavy at times through about midday. Some
fog also expected. Southwest surface winds mainly less than 10
knots through the morning, however low- level wind shear due to
winds at 2,000 feet around 45 knots from mainly the PHL area
eastward. Surface winds increase in the afternoon, lowering LLWS
risk in the afternoon. A few 20-25 knot gusts possible at KACY
with a window for raised ceilings to MVFR for a few hours.
Moderate confidence.

Outlook...

Monday and Tuesday...Mostly VFR conditions. Northwesterly winds
decreasing through the morning Monday, should be less than 10 KT.
Moderate confidence.

Tuesday night through Thursday...VFR conditions with periods of MVFR
as rain moves in. Winds less than 10 KT through the period, though
direction will be variable. Low confidence.

&&

.MARINE...

South-southwest winds are expected to increase overnight as a low-
level jet arrives and continues on Sunday. However, warmer air over
the colder waters will reduce the overall mixing. Given the warmer
air and higher dew points over the colder waters, some fog should
occur although there is low confidence regarding the extent of it
given the flow just above the surface. Seas have been slow to build
tonight and continued to slow this trend with the evening update.
A Small Craft Advisory is effect starting at 4 AM Sunday for
the Atlantic waters, with conditions expected to remain below
criteria in Delaware Bay through the night. Small Craft Advisory
conditions Sunday on all zones with gusts 25-30 knots.

Areas of fog have developed and may become locally dense
overnight. Given the likelihood for visibilities below a mile,
a marine dense fog advisory has been issued which runs through
the overnight.

Outlook...

Sunday night...Winds and seas are forecast to slowly decrease
through the overnight hours. Moderate confidence.

Monday...Lingering showers over southern NJ/DE waters in the
morning. Winds and seas should be mostly below SCA criteria. High
confidence.

Tuesday through Thursday...winds and seas should be mostly below SCA
criteria. Moderate confidence.

&&

.HYDROLOGY...
Some flooding is possible later tonight and Sunday, and a Flood
Watch remain effect through Sunday evening for much of the region.

Rainfall amounts of 2-3 inches are forecast along the I-95 corridor.
While the first few inches of soil may be soft, a frozen ground lies
underneath mainly along and north of I-78. Given this and the
moisture in the ground, runoff will be very efficient.

The heaviest rain is expected to occur later tonight through about
midday Sunday. The potential for low-lying flooding will begin later
tonight and continue as long as the rain falls. The potential for
river flooding exists Sunday and Monday.

The heaviest axis of precipitation is expected to be along or near
the I-95 corridor. Rivers in southeast Pennsylvania including the
lower Schuylkill, and rivers in central and northern New Jersey
including the Raritan and Passaic could all approach flood stage or
experience minor flooding. If the Raritan basin sees the brunt of
the rainfall, the Millstone River could experience moderate flooding.

Visit the AHPS web site to see where our main concerns are.

&&

.CLIMATE...
Record highs for today, 2/10...

ACY 60 in 2001

GED 70 in 1960

For February 11th, at this time the only climate site that may have
their record high temperature challenged is Georgetown, Delaware.
The current record high temperature for this location is 71 in 2009.

We are also looking at possible record daily rainfall for either
today or Sunday. The records are below for reference.

2/10             2/11

ACY 0.90 2010    1.70 1886

PHl 1.10 2010    1.85 1983

ILG 0.90 2010    1.62 1983

ABE 1.40 2010    1.40 1983

TTN 1.20 2010    1.60 1983

GED 1.30 1967    2.10 1994

RDG 1.50 2010    1.26 1886

MPO 2.74 1998    2.47 1960

For 2/10 the water equivalent is probably just that, an estimate
from a snowstorm in 2010.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch through Sunday evening for PAZ060>062-070-071-
     101>106.
NJ...Flood Watch through Sunday evening for NJZ007>010-012>027.
DE...Flood Watch through Sunday evening for DEZ001-002.
MD...Flood Watch through Sunday evening for MDZ008-012-015-019-020.
MARINE...Dense Fog Advisory until 6 AM EST Sunday for ANZ430-431-
     450>455.
     Small Craft Advisory from 4 AM Sunday to 6 AM EST Monday for
     ANZ450>455.
     Small Craft Advisory from 10 AM to 6 PM EST Sunday for ANZ430-
     431.

&&

Synopsis...Johnson
Near Term...Gaines
Short Term...Gorse
Long Term...Johnson
Aviation...Gaines/Gorse/Johnson
Marine...Gaines/Gorse/Johnson
Hydrology...
Climate...
Hazardous weather outlook, Feb 10, 3:31 PM EST, 7 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
331 PM EST Sat Feb 10 2018

DEZ001-002-MDZ008-012-015-019-020-NJZ007>010-012>027-PAZ060>062-070-
071-101>106-112045-
New Castle-Kent-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Warren-
Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Eastern Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Berks-Lehigh-Northampton-Delaware-
Philadelphia-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
331 PM EST Sat Feb 10 2018

...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, northeast Maryland, central New Jersey, northern New
Jersey, northwest New Jersey, southern New Jersey, east central
Pennsylvania and southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ003-004-NJZ001-PAZ054-055-112045-
Inland Sussex-Delaware Beaches-Sussex-Carbon-Monroe-
331 PM EST Sat Feb 10 2018

This Hazardous Weather Outlook is for southern Delaware, northern
New Jersey and northeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Periods of heavy rain tonight may result in flooding in poor drainage
areas, including urban areas.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The threat for heavy rain leading to flooding in poor drainage areas
continues into Sunday evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-112045-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
331 PM EST Sat Feb 10 2018

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, Feb 10, 8:52 PM EST, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
852 PM EST Sat Feb 10 2018

DEZ001-MDZ008-012-NJZ001-007>010-012>027-PAZ054-055-060>062-070-
071-101>106-110800-
New Castle-Cecil-Kent MD-Sussex-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-
Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-
Atlantic-Cape May-Atlantic Coastal Cape May-Coastal Atlantic-
Coastal Ocean-Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-
Northampton-Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
Including the cities of Wilmington, Elkton, Chestertown, Newton,
Washington, Morristown, Flemington, Somerville, New Brunswick,
Freehold, Sandy Hook, Trenton, Pennsville, Glassboro, Camden,
Cherry Hill, Moorestown, Mount Holly, Jackson, Millville,
Hammonton, Cape May Court House, Ocean City, Atlantic City,
Long Beach Island, Wharton State Forest, Jim Thorpe, Stroudsburg,
Reading, Allentown, Bethlehem, Easton, Media, Philadelphia,
Honey Brook, Oxford, West Chester, Kennett Square, Collegeville,
Pottstown, Norristown, Lansdale, Chalfont, Perkasie, Morrisville,
and Doylestown
852 PM EST Sat Feb 10 2018

... WIDESPREAD FOG AND PATCHY DENSE FOG THROUGH THE OVERNIGHT...

Areas of fog across Eastern Pennsylvania, New Jersey and northern
Delmarva will become more widespread heading into the overnight
and become locally dense. Visibilities will fall below a mile in
many spots. Watch for reduced visibilities and exercise caution if
traveling overnight.

DEZ002>004-MDZ015-019-020-110800-
Kent-Inland Sussex-Delaware Beaches-Queen Annes-Talbot-Caroline-
Including the cities of Dover, Georgetown, Rehoboth Beach,
Centreville, Easton, and Denton
852 PM EST Sat Feb 10 2018

...AREAS OF FOG AND PATCHY DENSE FOG DEVELOPING OVERNIGHT...

Areas of fog are likely develop through the remainder of the
evening into the overnight. Fog may become locally dense with
visibilities falling to a mile or less in many spots. Watch for
reduced visibilities and exercise caution if traveling overnight.

MWG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 11:01 PM ESTDense Fog AdvisoryPHINew Castle8 hr
Feb 11, 2:27 AM ESTAreal Flood AdvisoryPHIKent, Sussex4 hr
Feb 11, 5:07 AM ESTAreal Flood AdvisoryPHIKent, New Castle, Sussex4 hr
Feb 11, 6:58 AM ESTAreal Flood WarningPHIKent18 hr
Feb 11, 7:53 AM ESTAreal Flood AdvisoryPHINew Castle16 hr
Feb 11, 10:57 AM ESTAreal Flood AdvisoryPHINew Castle12 hr
Feb 10, 9:01 PM ESTMarine Dense Fog AdvisoryPHI31 hr
Feb 11, 6:01 AM ESTAreal Flood AdvisoryPHIAtlantic, Camden, Cumberland, Gloucester, Salem18 hr
Feb 11, 10:00 AM ESTAreal Flood AdvisoryPHIBurlington, Monmouth, Ocean4 hr
Feb 11, 10:04 AM ESTSpecial Weather StatementPHIAtlantic26 min
Feb 11, 10:38 AM ESTAreal Flood AdvisoryPHIBurlington, Hunterdon, Mercer, Middlesex, Monmouth, Morris and 2 more14 hr
Feb 11, 12:24 PM ESTAreal Flood WarningPHIHunterdon4 hr
Feb 11, 12:33 PM ESTRiver Flood WarningPHISomerset40 hr
Feb 11, 12:37 PM ESTRiver Flood WarningPHIBurlington67 hr
Feb 11, 2:07 PM ESTAreal Flood AdvisoryPHIBurlington, Monmouth, Ocean4 hr
Feb 11, 5:57 PM ESTAreal Flood AdvisoryPHIBurlington, Monmouth, Ocean6 hr
Feb 11, 6:47 PM ESTDense Fog AdvisoryPHISussex, Warren8 hr

Nearby

Areal Flood Advisories in New Jersey, 2018Areal Flood Advisories in Maryland, 2018Areal Flood Advisories in Delaware, 2018Every areal flood advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.